# SDR SIMA20180228009

- Difficulty date: February 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  SERVICE DOOR  FRAME HAS CORROSION AROUND LOWER NUT PLATE HOLE.  REPAIRED THE DOOR FRAME IAW ERS-EM-53MR-3191.
